- Posts: 456
- Thank you received: 28
flu/ cold
- Michael
- Topic Author
- Platinum Member
-
I am on my second week of my sust/dbol cycle and i am experiencing flu like symptoms, does not want to go away or get worse, been taking coranzan c and medlemon, I feel fine and then flu like bad want to climb into bed and sleep then fine again. I have done a few cycles before and never experienced this. Is this normal??
Please Log in or Create an account to join the conversation.
- jo1
-
- Platinum Member
-
- Posts: 1002
- Thank you received: 7
Please Log in or Create an account to join the conversation.
- Michael
- Topic Author
- Platinum Member
-
- Posts: 456
- Thank you received: 28
Please Log in or Create an account to join the conversation.
- Extreme
- Elite Member
-
- Posts: 197
- Thank you received: 0
If you just have flu like symptons then you can continue trainning, alternatively take a day off and sleep.
Sleep is the best medicine for flu.
Please Log in or Create an account to join the conversation.
- vega5
-
- Expert
-
- Posts: 1847
- Thank you received: 158
Please Log in or Create an account to join the conversation.
- jo1
-
- Platinum Member
-
- Posts: 1002
- Thank you received: 7
no i don't think so, should i have a fever? Can i train when feeling like this?
if u have fever stay far away from the gym, if u dont have a fever and just flu symt. then it could juz be the test.
Please Log in or Create an account to join the conversation.
- Michael
- Topic Author
- Platinum Member
-
- Posts: 456
- Thank you received: 28
And will it help if it is from the test which i am sure it is.
Please Log in or Create an account to join the conversation.
- jackrabbit1
-
- Expert
-
- Posts: 3099
- Thank you received: 428
1. If you feel ill enough you wouldn't want to train anyway. If it affects your effort - youre wasting your time and you should take a rest day.
2. If you have a head-cold with a some sniffles and No1 isn't true - train.
3. If it moves to your chest - STAY AWAY.
Please Log in or Create an account to join the conversation.
- dirkgreeff
- Platinum Member
-
- Posts: 476
- Thank you received: 1
Nothing worth doing is ever easy.
Please Log in or Create an account to join the conversation.
- Michael
- Topic Author
- Platinum Member
-
- Posts: 456
- Thank you received: 28
Please Log in or Create an account to join the conversation.
- jo1
-
- Platinum Member
-
- Posts: 1002
- Thank you received: 7
Please Log in or Create an account to join the conversation.
- dirkgreeff
- Platinum Member
-
- Posts: 476
- Thank you received: 1
Nothing worth doing is ever easy.
Please Log in or Create an account to join the conversation.
- Michael
- Topic Author
- Platinum Member
-
- Posts: 456
- Thank you received: 28
The problem is staying away, it is so difficult. It is my first time on gear after two years, i am a roaring lion that needs to humb and lift iron!!!!
I DO NOT HAVE TIME TO BE ILL
Please Log in or Create an account to join the conversation.
- Ralf
- Senior Member
-
- Posts: 48
- Thank you received: 0
Cheers
Please Log in or Create an account to join the conversation.
- jason1
- New Member
-
- Posts: 5
- Thank you received: 0
I've taken a few oral's (sdrol a few times, a combo and turnabol) and found myself getting flu like symptoms in the 2n'd week every time.. Most of my friends experience the same thing.. Nothing to worry about (provided it doesn't get progressively worse), it's a common reaction as the imune system takes a beating when steroids are introduced.. I find it best to lay off training for 3/4 days until you can hit the gym hard.. Wait until the fever has gone.. Loads of Vit C and loads of water!
good luck!!
Please Log in or Create an account to join the conversation.
- gyatsu
-
- Junior Member
-
- Posts: 22
- Thank you received: 1
uff I'm so glad I found this! It means that I'm not alone.
My 2previous Cyp-only cycles went great, a bit of these flu-like symptoms, but this Deca+SuperTest is killing me!!
Just finished my 1st week ON. I've been weak/feverish the whole weekend(2day is Monday). Yesterday evening I started to feel better and today I woke up with a sore cold on my lip (but feeling great). When I was on Cyp, an Ibrufen pill one day after the shot usually took care of things but this time it only makes me feel better for a day, the next day it comes back - headache, sore body and this time i had a fever - low but still. Oh and my gums feel swollen.
2 day is pin day again, is it supposed to be this way? Is it going to feel better? I'm taking loads of VitC. Whoa, this is big boys business eheheh.
Please advice
Supertest+Deca+Letro
28yrs old
3rd cycle
9years training
EDIT
Just read Jrabits Doctor's advice, guess I follow it... The good thing is, it hasn't moved to the chest.
I'll go on with the cycle and see how the body responds.
Please Log in or Create an account to join the conversation.
- Mr_SA
-
- Platinum Member
-
- Posts: 1139
- Thank you received: 12
Vitamin D keeps the flu away... Vit C is to cure a flu.
If its Test flu, the symptoms will go away soon! Push on bud! Will be worth it!
Give it a shot, you're only TESTing it...
Please Log in or Create an account to join the conversation.
- gyatsu
-
- Junior Member
-
- Posts: 22
- Thank you received: 1
But I read on and found out that it's a common thing, not very pleasant but, common.
Just got back from the pharmacy and got a load of vitC.
Thanks for your reply
Please Log in or Create an account to join the conversation.
- Roozer
-
- Platinum Member
-
- Posts: 582
- Thank you received: 5
Just push hard bud remember our gonna put your body through a rough patch and it is going to take a hammering. In no time you will get the benefits
As ek storm volg my, as ek omdraai skiet my, as ek sterwe wreek my, so help my God
Please Log in or Create an account to join the conversation.
- Gearedup
- Platinum Member
-
- Posts: 487
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- gyatsu
-
- Junior Member
-
- Posts: 22
- Thank you received: 1
It's hard enough walking around with both cheeks sore! I swear people are getting the wrong idea at the office - I cant seat down straight eheheh. On top of that, my posture is like a question mark, all bent up.
But hey, no pain no gain.
Will get the bcomplex and the b12 - thanks for the push. At least I know what it is and I know it's nothing serious. That's half the way
cheers
Please Log in or Create an account to join the conversation.